MEDizzy
Sign in
Kinley Tshering
Kinley Tsheringabout 4 years ago

A male patient, 22 had developed a allergic reaction after 12 hours from going for a swim in the nearby river. On the second day after he went to ward for treatment as the hives and pruitis keeps on bothering him. He was given a hydrocortisone injection and discharge with antihistamine medication. But he notice that the hives and itching came again. What could be the management for such patient?

18
Top rated comment
about 4 years ago

This sounds like "swimmer's itch" which is caused by the cercariae of some parasites. Occurs after contact with the infected water supplies. Allergic reaction is the result because the parasite which enters the skin is accepted as foreign by the body. Maybe drugs which will eliminate the parasite will solve the problem..

Other commentsSign in to post comments. Don't have an account? Sign up now!
about 4 years ago

Hello, are the skin lesions really hives? Does he have fever,fatigue, headache or other symptoms? I can think of leptospirosis so I suggest checking antibodies.

about 4 years ago

It seems ti bee caused by parasitic infection so doc is albendazole 400mg od